Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 21, Issue 1, 1985
Metadata
 

Weakly Hyperbolic Cauchy Problem for Second Order Opeators
Tatsuo Nishitani
pp. 1–26
Abstract | Full-Text PDF (2346 KB) | Metadata

Hyperbolic Fibre Spaces and Mordell's Conjecture over Function Fields
Junjiro Noguchi
pp. 27–46
Abstract | Full-Text PDF (2800 KB) | Metadata

Stability Changes of Periodic Solutions to a Coupled Nonlinear Equation with Time Delay
Yoshihisa Morita
pp. 47–74
Abstract | Full-Text PDF (3018 KB) | Metadata

Extended Affine Root Systems I (Coxeter transformations)
Kyoji Saito
pp. 75–179
Abstract | Full-Text PDF (9845 KB) | Metadata

Some Applications of Boolean Valued Set Theory to Abstract Harmonic Analysis on Locally Compact Groups
Hirokazu Nishimura
pp. 181–190
Abstract | Full-Text PDF (1407 KB) | Metadata

A Noncommutative Marcinkiewicz Theorem
Klaus Baumann and Gerhard C. Hegerfeldt
pp. 191–204
Abstract | Full-Text PDF (1479 KB) | Metadata

Partial *-Algebras of Closed Linear Operators In Hilbert Space
Jean-Pierre Antoine and W. Karwowski
pp. 205–236
Abstract | Full-Text PDF (4312 KB) | Metadata

Cramer-type Formula for the Polynomial Solutions of Coupled Linear Equations with Polynomial Coefficients
Tateaki Sasaki
pp. 237–254
Abstract | Full-Text PDF (1720 KB) | Metadata